American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18A25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Eric Ramos. Generalized representation stability and $\mathrm{FI}_d$-modules. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Steven V Sam and Andrew Snowden. Gr\"obner methods for representations of combinatorial categories. J. Amer. Math. Soc. 30 (2017) 159-203.
Abstract, references, and article information   
View Article: PDF

[3] Marcin Chałupnik. Poincar\'e duality for Ext--groups between strict polynomial functors. Proc. Amer. Math. Soc. 144 (2016) 963-970.
Abstract, references, and article information   
View Article: PDF

[4] Deke Zhao. Skew categories, smash product categories and quasi-Koszul categories. Proc. Amer. Math. Soc. 139 (2011) 2657-2662. MR 2801604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] David B. Jaffe. Coherent functors, with application to torsion in the Picard group. Trans. Amer. Math. Soc. 349 (1997) 481-527. MR 1351490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] S. O. Smalø. Functorial finite subcategories over triangular matrix rings . Proc. Amer. Math. Soc. 111 (1991) 651-656. MR 1028295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Alex Heller. Erratum to: ``Homotopy in functor categories'' . Trans. Amer. Math. Soc. 279 (1983) 429. MR 704625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Alex Heller. Homotopy in functor categories . Trans. Amer. Math. Soc. 272 (1982) 185-202. MR 656485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] David A. Cox. Homotopy limits and the homotopy type of functor categories . Proc. Amer. Math. Soc. 58 (1976) 55-58. MR 0407022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ross Street and R. F. C. Walters. The comprehensive factorization of a functor. Bull. Amer. Math. Soc. 79 (1973) 936-941. MR 0346027.
Abstract, references, and article information   
View Article: PDF

[11] D. C. Newell. Morita theorems for functor categories . Trans. Amer. Math. Soc. 168 (1972) 423-433. MR 0294442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia